# SDR DALA1229686306

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN ZONE C BS 1180 TENSION TIE FRAME SHEAR TIE CRACKED.  MAINTENANCE REMOVED AREA PER SRM 51-40-02.  NEW SHEAR TIE CLIP FABRICATED AS PER BOEING DWG 65B01752 REV A.  NEW SHEAR TIE CLIP INSTALLED AT CABIN ZONE C STA 1180 TENSION TIE FRAME AREA AS PER     SRM 51-40-02.
